RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 29, Issue 1  


$OL$ distributions on Euclidean spaces
M. Yamazato
3
On the nonparametric estimation of a value of a linear functional in the Gaussian white noise
I. A. Ibragimov, R. Z. Has'minskiĭ
19
The invariance principle for weakly dependent variables
В. A. Lifšic
33
On a class of minimal functionals on the space of probability measures
S. T. Račev
41
Estimates of distances between sums of independent random elements in Banach spaces
V. Bentkus, A. Račkauskas
49
Specifications and a stopping theorem for random fields
S. E. Kuznecov
65
Local Bahadur optimality and characterization problems
Ya. Yu. Nikitin
79
Stochastic integrals with respect to optional semimartingales and random measures
L. I. Gal'čuk
93

Short Communications
An estimate of the Levy–Prohorov metric
V. V. Senatov
108
On some problems of statistical inference for stratified populations
G. J. Ivčenko
113
A note on the rate of convergence in stability theorems
K. A. Borovkov
119
On the existence of a strong solution of an Ito stochastic differential equation
I. V. Fedorenko
120
The Poisson theorem and the Markov chains
M. G. Šur
123
On a method of proving of theorems on the law of the iterated logarithm
V. A. Egorov
125
On the limit distributions for $\chi^2$ statistic
B. I. Selivanov
132
Random minimal trees
E. A. Timofeev
134
On the weak sequential completeness of the spaces of Radon measures
Yu. L. Daleckiĭ, O. G. Smoljanov
141
On the asymptotic behaviour of the prediction error in the singular case
N. М. Ваbаyаn
147
On monotonicity in the law of large numbers for interchangeable random variables
Yu. G. Kuricin
150
On the strong solutions of Itô–Volterra stochastic equations
M. L. Klepcina, A. Yu. Veretennikov
154
The theorem on deviation of empirical measure and its applications
V. D. Konakov
159
On the rate of convergence of the distribution of a quadratic measure of deviation of nonparametric density estimates
Š. A. Hašimov
164

Summary of reports presented at sessions of the probability and statistics seminar at the V. A. Steklov Mathematical Institute of the USSR Academy of Sciences, 1982–1983
170
Summary of reports presented at sessions of the probability and statistics seminar at the Siberian section of the Mathematical Institute of the USSR Academy of Sciences, 1982
185
Summary of reports presented at sessions of the probability and mathematical statistics seminar at Kiev State University, 1982 (September to December)
192

Letters to the Editor
Letter to the editors
V. K. Mackevičius
198
Letter to the editors
S. V. Nagaev
199
Letter to the editors
G. Englund
200
Corrections from the editors
201
Letter to the editors
A. Yu. Zaitsev
201

News of Scientific Life
XVII Winter School on Probability Theory and Mathematical Statistics
T. L. Shervashidze
202

New Books
New books
S. P. Yakovleva
204
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019